Salim Dabaghi, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editors: Lisinopril is a new angiotensin-converting enzyme (ACE) inhibitor used to treat hypertension and cardiac failure. Recently, reports have associated enalapril with pancreatitis (1-4). I describe the case of a 67-year-old woman who developed pancreatitis while receiving lisinopril.
A 67-year-old woman began receiving lisinopril, 10 mg daily, for treatment of diabetes and hypertension 3 weeks before hospitalization. The dose was increased 1 week later to 20 mg daily. Several days later, she had severe epigastric pain and nausea after taking her medications. The pain increased after meals and was not relieved by antacids. She had no history of
Dabaghi S. ACE Inhibitors and Pancreatitis. Ann Intern Med. ;115:330–331. doi: 10.7326/0003-4819-115-4-330_3
Download citation file:
Published: Ann Intern Med. 1991;115(4):330-331.
Cardiology, Coronary Risk Factors, Gastroenterology/Hepatology, Hypertension, Nephrology.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use